# SDR ASAA2020122833873

- Difficulty date: December 28, 2020
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 21,105 hours, 6,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SILL WEB CORRODED.  GROUNDED-YES.  REMOVED DAMAGE ON AFT CARGO DOOR SILL WEB ORIGINAL THICKNESS 0.050, MATERIAL REMAINING 0.032.  REMOVED 0.018 AND FOUND TO BE OUT OF LIMITS, PER B737-900ER SRM 53-60-15-1A-1.  REMOVED AND REPLACED WEB, PER BAC DWG146AB340 AND BAC 737-900ER SRM 51-40-02.
